# SDR ASAA2024072651372

- Difficulty date: July 26, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 56,607 hours, 16,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048402
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY 1 PLASTIC EXIT WALL SIGN FELL OFF. GROUNDED - YES. GALLEY 1 FWD OF R1 DOOR EXIT WALL LIGHT DAMAGED. REMOVED DAMAGED ASSEMBLY INSTALLED SERVICABLE ONE REF AMM 33-51-00 OPS CHECK GOOD.
